The distribution of the number of prime divisors of sums a + b

P. D T A Elliott, A. Sárközy

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)94-99
Number of pages6
JournalJournal of Number Theory
Volume29
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Sum of divisors

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The distribution of the number of prime divisors of sums a + b. / Elliott, P. D T A; Sárközy, A.

In: Journal of Number Theory, Vol. 29, No. 1, 1988, p. 94-99.

Research output: Contribution to journalArticle

@article{1621061f0ee345069e82f2596329cecb,
title = "The distribution of the number of prime divisors of sums a + b",
author = "Elliott, {P. D T A} and A. S{\'a}rk{\"o}zy",
year = "1988",
doi = "10.1016/0022-314X(88)90094-7",
language = "English",
volume = "29",
pages = "94--99",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - The distribution of the number of prime divisors of sums a + b

AU - Elliott, P. D T A

AU - Sárközy, A.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=38249028447&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249028447&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(88)90094-7

DO - 10.1016/0022-314X(88)90094-7

M3 - Article

VL - 29

SP - 94

EP - 99

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -